Inference about the change-point in a sequence of binomial variables (Corr: V58 p687)

Hinkley, David V., Hinkley, Elizabeth A. . Biometrika 1970. 57 :477-488

Locate this article in:

Bibtex

@article{CIS-8216,
  Author = {Hinkley, David V. and Hinkley, Elizabeth A.},
  Title = {Inference about the change-point in a sequence of binomial variables (Corr: V58 p687)},
  Journal = {Biometrika},
  Volume = {57},
  Year = {1970},
  Pages = {477--488},
  Keywords = {Random walk, Maximum likelihood estimation, Asymptotic distribution}
}

Similar articles